MAUDE Adverse Event Report: Q CORE MEDICAL LTD. MINI CRADLE

Q CORE MEDICAL LTD. MINI CRADLE
Model Number 15042-000-0010
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/26/2020
Type of Reportable Event Malfunction
Event or Problem Description
The compliant was reported by a customer from (b)(6).Mini cradle issue.
 
Event or Problem Description
The compliant was reported by a customer from italy.Mini cradle issue.

Brand Name
MINI CRADLE
Common Device Name
MINI CRADLE
Manufacturer (Section D)
Q CORE MEDICAL LTD.
yad harutzim 29 st.
netanya, 42505 29
IS  4250529
MDR Report Key10828737
Report Number3010293992-2020-00047
Device Sequence Number3048904
Product Code MRZ
UDI-Device Identifier17290109150045
UDI-Public17290109150045
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K161667
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source foreign
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/21/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number15042-000-0010
Device Catalogue Number15042-000-0010
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date11/12/2020
Supplement Report FDA Received Date01/21/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1